Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Convergence of a singular Euler-Poisson approximation of the incompressible Navier-Stokes equations


Authors: R. Natalini and F. Rousset
Journal: Proc. Amer. Math. Soc. 134 (2006), 2251-2258
MSC (2000): Primary 35Q30; Secondary 76D05
Published electronically: March 14, 2006
MathSciNet review: 2213697
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we rigorously justify a singular approximation of the incompressible Navier-Stokes equations. Our approximation combines two classical approximations of the incompressible Euler equations: a standard relaxation approximation, but with a diffusive scaling, and the Euler-Poisson equations in the quasineutral regime.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35Q30, 76D05

Retrieve articles in all journals with MSC (2000): 35Q30, 76D05


Additional Information

R. Natalini
Affiliation: Istituto per le Applicazioni del Calcolo “Mauro Picone”, Consiglio Nazionale delle Ricerche, Viale del Policlinico, 137, I-00161 Roma, Italy
Email: r.natalini@iac.cnr.it

F. Rousset
Affiliation: CNRS, Laboratoire J.-A Dieudonne, UMR 6621, Universite de Nice, Parc Valrose, F-06108 Nice Cedex 02, France
Email: frousset@math.unice.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08587-X
PII: S 0002-9939(06)08587-X
Keywords: Incompressible Navier-Stokes equations, quasineutral regime, Euler-Poisson equations, diffusive relaxation approximations, hyperbolic singular perturbations
Received by editor(s): February 1, 2005
Published electronically: March 14, 2006
Additional Notes: The research activity reported in this paper has been partially conducted within the European Union RTN HYKE project: HPRN-CT-2002-00282
Communicated by: Suncica Canic
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.